Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


On and Off Fever for 4 days, sing of drug resistance?
May 13, 2011

Gud Day Dr. Keith. I got fever since Monday and up to now.last CBC count and urine test are ok. the cause of fever is undetermined, does it mean my ARV medicines are getting in effective or drug resistance already? im taking the first line for 3 years now. hope you could enlighten me up thanks.

Response from Dr. Henry

In most cases a fever would not be a direct sign of a failing HIV regimen but would more likely indicate an intercurrent health problems such as a viral, respiratory, or other type of infection that may merit a general health evaluation. KH



Previous
Psoriasis Treatments
Next
Egrifta and Androgel side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement